After I had my baby a year ago I got horrible cystic acne. T

[1335]

After I had my baby a year ago I got horrible cystic acne. The dermatologist put me on medication 2 times and it helped a lot but I was still getting new pimples every day. The last option was accutane but I didn’t want to risk the side effects. I ran out of my prescription about a month ago and my face has been getting horrible cystic acne again. It’s affecting my life, I don’t even want to go outside. I just started taking birth control that is supposed to help with acne a week ago and I noticed my face is breaking out sooooo bad. I have cysts on top of cysts and one is bleeding. I heard it takes 3 months for the birth control pills to start helping with acne but i don’t know.. has anyone had experience with birth control pills and acne?

Comment
 1
CKBlossom's picture
[425670]
Feb 13

https://www.healthline.com/health/beauty-skin-care/hormonal-acne#diet, I had really bad health after my last baby, my hormones were all out of wack. Diet really helped.

Reply

Login or Register

You are visiting Support Groups as an anonymous user.

Please consider joining our community and gain access to additional features by

registering or logging into your account